RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karol', Andrey Igorevich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:367
Abstract pages:1141
Full texts:522
References:150
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19432
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204748

Publications in Math-Net.Ru
2019
1. A. I. Karol', “Asymptotics of the singular numbers for compact pseudodifferential operators with nonsmooth symbols with respect to spatial variables”, Funktsional. Anal. i Prilozhen., 53:4 (2019),  89–92  mathnet
1998
2. A. I. Karol', “Asymptotics of the parabolic Green function for an elliptic operator on a manifold with conical points”, Mat. Zametki, 63:1 (1998),  28–36  mathnet  mathscinet  zmath; Math. Notes, 63:1 (1998), 25–32  isi
1992
3. A. I. Karol', “Complex powers of the Schrödinger operator with a homogeneous, degenerate potential”, Mat. Sb., 183:1 (1992),  65–88  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 75:1 (1993), 61–83  isi
1984
4. A. I. Karol', “The zeta-function of a degenerate elliptic operator”, Mat. Sb. (N.S.), 124(166):2(6) (1984),  217–237  mathnet  mathscinet  zmath; Math. USSR-Sb., 52:1 (1985), 209–230
1983
5. A. I. Karol', “Operator-valued pseudodifferential operators and the resolvent of a degenerate elliptic operator”, Mat. Sb. (N.S.), 121(163):4(8) (1983),  562–575  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 553–567
1982
6. A. I. Karol', M. Z. Solomyak, “Class of differential operators with abnormal behavior of the spectrum of the Dirichlet problem”, Mat. Zametki, 31:5 (1982),  747–751  mathnet  mathscinet  zmath; Math. Notes, 31:5 (1982), 379–381  isi
1981
7. A. I. Karol', “On the $\zeta$-function of a degenerate elliptic Dirichlet problem”, Dokl. Akad. Nauk SSSR, 260:1 (1981),  20–22  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020